Alert archive / Mississippi / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 253, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at May 10, 2006, 10:33 AM CDT for Clay County, Mississippi. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 10, 2006, 10:33 AM CDT (15:33 UTC)
- Expired
- May 10, 2006, 11:01 AM CDT
- In force
- 28 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
County Clay County, MS
The radar
The Columbus AFB radar (KGWX), 50 km from the middle of the area, began a volume at 15:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 9:48 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 3.6 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2188 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 511 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 6.4
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 10:30 AM CDT, 3 minutes earlier.
Area forecast discussion, May 10, 10:30 AM CDT, 3 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1030 AM CDT WED MAY 10 2006
.DISCUSSION...ACTIVE WX DAY ALREADY UNDERWAY WITH ONLY MORE ACTION
TO COME. THIS UPDATE IS MAINLY TO PASS ALONG THE LATEST THOUGHTS ON
THE EVOLUTION AND TO ADJ CURRENT FORECAST FOR LASTEST TRENDS ON
TEMPS AND INCREASE THE POPS.
EARLY MORNING CONVECTION PUSHED THROUGH WAY MORE THAN ANTICIPATED
YESTERDAY...ALTHOUGH NOT A TOTAL SURPRISE. THIS LAID A VERY NICE SFC
BOUNDARY FROM JUST S OF GLH TO JUST S OF MEI. THE SECOND ROUND OF
CONVECTION MOVED OUT OF AR EARLIER THIS MORNING AND IS NOW MOVING
ACROSS THE HWY 82 CORRIDOR. THIS FEATURE IS KEY AS IT IS JUST
REINFORCING THE SFC BOUNDARY. EXTREMELY UNSTABLE AIR EXIST TO THE
SOUTH WITH 3000-4000 MLCAPE POSSIBLE. THE MAIN ISSUE IN THE WARM
SECTOR IS CAPPING. MUCH STRONGER CAP EXISTS TO OUR WEST WITH THE CAP
STEADILY ERODING THE FURTHER E YOU GO AND THEN NO CAP N OF THE SFC
BOUNDARY. THE FORCING THAT IS MOVING IS SHOULD BE MORE THAN
SUFFICIENT ENOUGH TO ERODE THE CAP E OF THE MS RIVER. AT THIS
TIME...ALONG AND N OF THE BOUNDARY...IT IS RATHER EASY FOR THE
STORMS TO DEVELOP AND WITH THE ELEVATED INSTABILITY MORE THAN
SUFFICIENT TO SUPPORT SVR STORMS. DUE TO THE AMOUNT OF
INSTABILITY...SIG HAIL (GOLFBALL TO BASEBALL) AND SIG WINDS WILL ALL
BE POSSIBLE. A DAMAGING SIG SQUALL LINE IS WHAT IM MOST CONFIDENT
IN. HOWEVER. IF ANY STORMS CAN GET GOING JUST IN ADVANCE OF THE
STRONG FORCING AND TRACK E AND SE NEAR THE SFC BOUNDARY...TORNADOES
WILL BE POSSIBLE. WITH THAT...CONDITIONS WILL SUPPORT THE
POSSIBILITY OF STRONG TORNADOES AS WELL. EVEN IF WE DONT GET
ISOLATED CELLS AHEAD OF THE LINE...THE SQUALL LINE WILL BE NASTY
ENOUGH TO SUPPORT A FEW TORNADOES.
AT THIS TIME...TIMING ON THE SYSTEM LOOKS TO BE NOON TO 2 PM ACROSS
THE NW AND W-CENTRAL...1-3 PM FOR TRACE AND WEST...3-7 PM EASTERN
SECTIONS. WITH THAT TIMING...IM EXPECTING THE WORST STORMS TO BE
LOCATED ROUGHLY 40-50 MILES EITHER SIDE OF THE SFC BOUNDARY. THIS
WOULD GENERALLY BE JUST S AND THEN N OF I-20 AND ALONG AND S OF HWY
82. I WILL UPDATE THE HWO TO SUPPORT THIS EVOLUTION.
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 86 54 77 51 / 97 50 0 0
MERIDIAN 86 54 77 48 / 98 68 2 0
VICKSBURG 87 54 78 52 / 96 37 0 0
HATTIESBURG 88 59 80 50 / 79 65 4 0
NATCHEZ 85 55 79 50 / 79 36 0 0
GREENVILLE 76 50 76 50 / 100 29 0 0
GREENWOOD 76 51 74 49 / 100 42 0 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH UNTIL 6 PM CDT THIS AFTERNOON FOR MSZ018-
MSZ019-MSZ025-MSZ026-MSZ027-MSZ028-MSZ029-MSZ030-MSZ031-
MSZ032-MSZ033-MSZ034-MSZ035-MSZ036-MSZ037-MSZ038-MSZ039.
LA...NONE.
AR...FLASH FLOOD WATCH UNTIL 6 PM CDT THIS AFTERNOON FOR ARZ074-
ARZ075.
&&
CMEHazardous weather outlook, May 10, 5:57 AM CDT, 4 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 557 AM CDT WED MAY 10 2006 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 111057- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 557 AM CDT WED MAY 10 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TODAY AND TONIGHT... ...THUNDERSTORMS... A COMPLEX OF SEVERE THUNDERSTORMS THAT MOVED THROUGH THE HIGHWAY 82 CORRIDOR OVERNIGHT AND EARLY MORNING HAS SET THE STAGE FOR AN OUTBREAK OF SEVERE THUNDERSTORMS INCLUDING ISOLATED TORNADOES MAINLY THIS AFTERNOON AND EVENING. ALL MODES OF SEVERE WEATHER WILL BE IN ORDER WITH VERY LARGE HAIL AND DAMAGING WIND GUSTS ALSO POSSIBLE. A WARM CAPPING LAYER ALOFT SHOULD KEEP VERTICAL MOTION AT BAY THROUGH THE MIDDAY HOURS. THEN...SCATTERED SEVERE STORMS WILL BECOME LIKELY AS DAYTIME HEATING COMBINES WITH VERY RICH MOISTURE AND INCREASING LOW LEVEL WIND SHEAR DURING THE AFTERNOON HOURS. AN OUTFLOW BOUNDARY FROM EARLY MORNING STORMS SHOULD BE LOCATED BETWEEN INTERSTATE 20 AND HIGHWAY 82 AS A COLD FRONT SWEEPS IN FROM THE WEST BY LATE AFTERNOON. INTERACTING BOUNDARIES WILL MEAN INITIALLY SUPERCELL DEVELOPMENT THAT WILL EVENTUALLY CONGEAL INTO LINE SEGMENTS AND CLUSTERS BEFORE A SQUALL LINE FORMS EARLY TONIGHT ROUGHLY ALONG THE NATCHEZ TRACE PARKWAY. THE LINE WILL THEN QUICKLY CROSS THE REST OF EAST MISSISSIPPI BEFORE MIDNIGHT. ALL RESIDENTS SHOULD REMAIN WEATHER ALERT TODAY AND TAKE PROTECTIVE ACTIONS WHEN SEVERE WEATHER IS SIGHTED OR WARNINGS ARE ISSUED. ...FLOODING... OVERNIGHT RAINS OF ONE TO THREE INCHES FELL ALONG AND NORTH OF HIGHWAY 82 SETTING THE STAGE FOR POSSIBLE FLOODING FROM ADDITIONAL STORMS TODAY. A FLASH FLOOD WATCH IS IN EFFECT FROM NOON TO 6PM FOR SOUTHEAST ARKANSAS AND PORTIONS OF NORTH MISSISSIPPI. AN ADDED 2 TO 4 INCHES OF RAIN IS POSSIBLE ACROSS THE OUTLOOK AREA. DEWPOINT VALUES ACROSS ENTIRE THE OUTLOOK AREA WILL CLIMB ABOVE 70 DEGREES TODAY TO HELP PRODUCE PERIODS OF HEAVY RAIN WITH ALL SHOWERS AND THUNDERSTORMS. BESIDES THE FLOODING POTENTIAL ALONG THE HIGHWAY 82 CORRIDOR...PONDING OF WATER ON ROADWAYS AND OTHER LOW LYING AREAS WILL LIKELY OCCUR BEFORE ALL THE RAIN ENDS THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...WILL LIKELY BE NEEDED ON WEDNESDAY...OTHERWISE SHOULD NOT BE NEEDED THURSDAY THROUGH NEXT TUESDAY NIGHT. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, May 10, 9:21 AM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
921 AM CDT WED MAY 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 AM HAIL 7 NNW MATHISTON 33.63N 89.17W
05/10/2006 M0.75 INCH WEBSTER MS PUBLIC
&&
CAMPBELLLocal storm report, May 10, 9:42 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
942 AM CDT WED MAY 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM FLASH FLOOD COLUMBUS 33.51N 88.40W
05/09/2006 LOWNDES MS EMERGENCY MNGR
A DOZEN HOMES FLOODED.
&&
POPELocal storm report, May 10, 9:46 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
946 AM CDT WED MAY 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM HAIL 8 W HOLCOMB 33.76N 90.12W
05/10/2006 M0.75 INCH GRENADA MS PUBLIC
REPORTED ALONG HIGHWAY 8.
&&
CAMPBELLLocal storm report, May 10, 9:48 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
948 AM CDT WED MAY 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 AM HAIL ALLIGATOR 34.09N 90.72W
05/10/2006 M0.75 INCH BOLIVAR MS TRAINED SPOTTER
&&
CAMPBELLLocal storm report, May 10, 9:51 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
951 AM CDT WED MAY 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FLASH FLOOD CLEVELAND 33.74N 90.73W
05/10/2006 BOLIVAR MS CO-OP OBSERVER
WIDESPREAD STREET FLOODING REPORTED.
&&
CAMPBELLLocal storm report, May 10, 9:57 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
957 AM CDT WED MAY 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 AM TSTM WND DMG 6 SSE ACKERMAN 33.23N 89.13W
05/10/2006 CHOCTAW MS EMERGENCY MNGR
SEVERAL TREES REPORTED DOWN ALONG HIGHWAY 15.
&&
CAMPBELLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 7:01 PM CDT | Tornado Warning | JAN | Jones | 59 min |
| May 9, 7:59 PM CDT | Severe Thunderstorm Warning | JAN | Jones | 22 min |
| May 9, 11:23 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 67 min |
| May 10, 12:29 AM CDT | Tornado Warning | JAN | Bolivar | 46 min |
| May 10, 12:50 AM CDT | Severe Thunderstorm Warning | JAN | Sunflower | 55 min |
| May 10, 1:11 AM CDT | Flash Flood Warning | JAN | Bolivar, Sunflower | 3 hr |
| May 10, 1:16 AM CDT | Tornado Warning | JAN | Sunflower | 44 min |
| May 10, 1:21 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 24 min |
| May 10, 1:27 AM CDT | Severe Thunderstorm Warning | JAN | Leflore | 48 min |
| May 10, 1:51 AM CDT | Severe Thunderstorm Warning | JAN | Grenada | 54 min |
| May 10, 1:57 AM CDT | Tornado Warning | JAN | Leflore, Sunflower | 24 min |
| May 10, 2:23 AM CDT | Severe Thunderstorm Warning | JAN | Leflore, Sunflower | 25 min |
| May 10, 2:29 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Washington | 55 min |
| May 10, 2:43 AM CDT | Severe Thunderstorm Warning | JAN | Grenada, Montgomery, Webster | 62 min |
| May 10, 2:48 AM CDT | Flash Flood Warning | JAN | Grenada | 3 hr |
| May 10, 3:14 AM CDT | Flash Flood Warning | JAN | Leflore | 3 hr |
| May 10, 3:14 AM CDT | Severe Thunderstorm Warning | JAN | Leflore, Sunflower | 61 min |
| May 10, 3:37 AM CDT | Severe Thunderstorm Warning | JAN | Grenada | 48 min |
| May 10, 4:20 AM CDT | Severe Thunderstorm Warning | JAN | Webster | 34 min |
| May 10, 4:29 AM CDT | Severe Thunderstorm Warning | JAN | Attala | 44 min |
| May 10, 4:45 AM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Winston | 58 min |
| May 10, 4:52 AM CDT | Severe Thunderstorm Warning | JAN | Clay | 53 min |
| May 10, 5:08 AM CDT | Flash Flood Watch | JAN | Attala, Bolivar, Carroll, Choctaw, Claiborne, Clarke and 30 more | 16 hr |
| May 10, 5:23 AM CDT | Severe Thunderstorm Warning | JAN | Lowndes | 42 min |
| May 10, 8:20 AM CDT | Flash Flood Warning | JAN | Bolivar | 16 hr |
| May 10, 8:32 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 45 min |
| May 10, 8:46 AM CDT | Tornado Warning | JAN | Bolivar | 14 min |
| May 10, 8:54 AM CDT | Tornado Warning | JAN | Sunflower | 21 min |
| May 10, 9:15 AM CDT | Severe Thunderstorm Warning | JAN | Grenada | 45 min |
| May 10, 9:34 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Montgomery | 56 min |
| May 10, 9:56 AM CDT | Severe Thunderstorm Warning | JAN | Webster | 49 min |
| May 10, 10:14 AM CDT | Flash Flood Warning | JAN | Carroll, Montgomery | 2 hr |
| May 10, 10:37 AM CDT | Severe Thunderstorm Warning | JAN | Oktibbeha | 38 min |
| May 10, 11:15 AM CDT | Flash Flood Warning | JAN | Lowndes | 2 hr |
| May 10, 11:18 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 42 min |
| May 10, 11:35 AM CDT | Severe Thunderstorm Warning | JAN | Sunflower | 40 min |
| May 10, 11:56 AM CDT | Severe Thunderstorm Warning | JAN | Washington | 44 min |
| May 10, 12:15 PM CDT | Flash Flood Warning | JAN | Bolivar, Leflore, Sunflower | 2 hr |
| May 10, 12:18 PM CDT | Severe Thunderstorm Warning | JAN | Grenada | 42 min |
| May 10, 12:21 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Sunflower | 24 min |
| May 10, 12:32 PM CDT | Severe Thunderstorm Warning | JAN | Leflore | 43 min |
| May 10, 12:42 PM CDT | Flash Flood Warning | JAN | Grenada | 2 hr |
| May 10, 12:52 PM CDT | Flash Flood Warning | JAN | Neshoba | 113 min |
| May 10, 1:02 PM CDT | Tornado Warning | JAN | Kemper, Lauderdale, Neshoba, Newton | 28 min |
| May 10, 1:04 PM CDT | Severe Thunderstorm Warning | JAN | Holmes | 49 min |
| May 10, 1:23 PM CDT | Severe Thunderstorm Warning | JAN | Clay | 22 min |
| May 10, 1:27 PM CDT | Tornado Warning | JAN | Attala, Holmes | 18 min |
| May 10, 1:29 PM CDT | Tornado Warning | JAN | Kemper, Lauderdale | 31 min |
| May 10, 1:39 PM CDT | Flash Flood Warning | JAN | Clay, Lowndes, Oktibbeha | 2 hr |
| May 10, 1:51 PM CDT | Flash Flood Warning | JAN | Lauderdale | 114 min |
| May 10, 2:00 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale | 45 min |
| May 10, 2:13 PM CDT | Severe Thunderstorm Warning | JAN | Noxubee | 47 min |
| May 10, 2:15 PM CDT | Flash Flood Warning | JAN | Noxubee | 2 hr |
| May 10, 2:28 PM CDT | Severe Thunderstorm Warning | JAN | Yazoo | 62 min |
| May 10, 3:06 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren, Yazoo | 54 min |
| May 10, 3:12 PM CDT | Severe Thunderstorm Warning | JAN | Madison | 33 min |
| May 10, 3:30 PM CDT | Flash Flood Warning | JAN | Issaquena, Warren, Yazoo | 2 hr |
| May 10, 3:33 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey | 42 min |
| May 10, 3:38 PM CDT | Severe Thunderstorm Warning | JAN | Hinds | 22 min |
| May 10, 3:41 PM CDT | Tornado Warning | JAN | Warren | 64 min |
| May 10, 3:51 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison | 54 min |
| May 10, 3:51 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale, Newton | 54 min |
| May 10, 4:09 PM CDT | Severe Thunderstorm Warning | JAN | Yazoo | 45 min |
| May 10, 4:13 PM CDT | Severe Thunderstorm Warning | JAN | Rankin | 62 min |
| May 10, 4:18 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Warren | 57 min |
| May 10, 4:25 PM CDT | Tornado Warning | JAN | Hinds | 59 min |
| May 10, 4:31 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 59 min |
| May 10, 4:31 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Neshoba | 33 min |
| May 10, 4:36 PM CDT | Tornado Warning | JAN | Claiborne, Warren | 54 min |
| May 10, 4:37 PM CDT | Tornado Warning | JAN | Adams, Jefferson | 53 min |
| May 10, 4:38 PM CDT | Severe Thunderstorm Warning | JAN | Scott | 52 min |
| May 10, 4:45 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale | 60 min |
| May 10, 4:51 PM CDT | Tornado Warning | JAN | Scott, Smith | 39 min |
| May 10, 4:59 PM CDT | Severe Thunderstorm Warning | JAN | Newton | 46 min |
| May 10, 5:01 PM CDT | Severe Thunderstorm Warning | JAN | Madison | 24 min |
| May 10, 5:05 PM CDT | Tornado Warning | JAN | Rankin | 40 min |
| May 10, 5:26 PM CDT | Tornado Warning | JAN | Claiborne, Copiah, Hinds, Warren | 64 min |
| May 10, 5:29 PM CDT | Tornado Warning | JAN | Adams, Franklin, Jefferson | 61 min |
| May 10, 5:30 PM CDT | Severe Thunderstorm Warning | JAN | Scott, Smith | 60 min |
| May 10, 5:47 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Newton | 58 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.